On function space integrals
Matematika, Tome 11 (1967) no. 3, pp. 128-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1967_11_3_a4,
author = {M. D. Donsker},
title = {On function space integrals},
journal = {Matematika},
pages = {128--138},
year = {1967},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a4/}
}
M. D. Donsker. On function space integrals. Matematika, Tome 11 (1967) no. 3, pp. 128-138. http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a4/